Lemsip Max Cold & Flu Decongestant Capsules provides temporary relief of:
- blocked or runny nose-headache and fever
- sore throat
- body aches and pains
It is also non-drowsy.
Swallow whole with water. Do not chew.
Adults and children over 12 years: 2 capsules. Dosage may be repeated every 4-6 hours as necessary, maximum 8 capsules in 24 hours.
Do not give to children 12 years and under.
Each capsule contains Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg.
Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.